# SDR DALA2025091506763

- Difficulty date: September 10, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 78,872 hours, 31,627 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 142147
- Part serial: A3934
- Condition: Inoperative
- Location: Anti Skid Sys
- Part time: 110,712 hours, 14,790 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO ANTISKID FAIL LIGHT ILLUMINATED ON APPROACH. CORRECTIVE ACTION: RECORDED AACU BITE FAULT BOX 1-4 INTERNAL FAULT. REPLACED AACU. FAULT CLEARED. OPS CHECK GOOD.
